Enumerating the decomposable neighbors of a decomposable graph under a simple perturbation scheme

Elsevier Science Bv
Publication Type:
Journal Article
Computational Statistics & Data Analysis, 2009, 53 (4), pp. 1232 - 1238
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010002253OK.pdf690.89 kB
Adobe PDF
Given a decomposable graph, we characterize and enumerate the set of pairs of vertices whose connection or disconnection results in a new graph that is also decomposable. We discuss the relevance of these results to Markov chain Monte Carlo methods that
Please use this identifier to cite or link to this item: